# SDR CALA2017050501249

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 50,654 hours, 21,621 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 893301
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGCIU 1 FAULT DISPLAYED ON UPPER ECAM SCREEN . EMERGENCY DECLARED. PERFORMED TSM TASK 32-31-00-810-819-A FOR CFDS FAULT MSG "R LG DOOR CLOSED PROX SNSR (26GA)/LGCIU (5GA1)" CODE 32-31-73. REPLACE D 26GA SENSOR IAW AMM32-31-73-000-001-A/400-001-A. BITE TEST, AN D OPS CHECK GOOD. P/N 8-933-01 REF IPC32-31-33-01. RETURN ACFT BACK TO NORMAL CONFIGURATION.
